MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LIPC LIPASE COLORIMETRIC; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE

ROCHE DIAGNOSTICS LIPC LIPASE COLORIMETRIC; LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Model Number LIPC
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable lipc lipase colorimetric result for one patient sample with cobas 6000 c501 module serial number (b)(4).On (b)(6) 2021, the initial result was 12,116 u/l.On (b)(6) 2021, a second sample was tested with a result of 65 u/l.Both results were reported outside of the laboratory.The physician questioned the results as he thought the value decreased too fast after treatment.
 
Additional Manufacturer Narrative
Qc trace was noted to be within normal ranges.As the patient's result after treatment was considered to be correct, a potential interference is unlikely.No reaction kinetics, instrument alarm report, or other test results from the patient were available to allow for further analysis.A general reagent problem can be excluded.No product problem was found.

Brand Name
LIPC LIPASE COLORIMETRIC
Common Device Name
LIPASE-ESTERASE, ENZYMATIC, PHOTOMETRIC, LIPASE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key12519152
Report Number1823260-2021-02789
Device Sequence Number5159284
Product Code CHI
UDI-Device Identifier04015630917570
UDI-Public04015630917570
Combination Product (Y/N)N
Initial Reporter CountryCB
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberLIPC
Device Catalogue Number03029590322
Device Lot Number51260801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2021
Supplement Date Received by Manufacturer10/18/2021
Initial Report FDA Received Date09/23/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATROPINE; D-5-N (P); DOLIPRANE; DYNASTAT; ESMERON (ROCURONIUM); FENTANYL; HUMULIN (INSULIN; INVANZ; L-R (P); METOCLOPRAMIDE; METRONIDAZOLE; MIDAZOLAM; MORPHINE; MOTILIUM; NAC LONG; NEOSTIGMINE; NICARDIPINE; ONDANSETRON; PANTOPRAZOLE; PARACETAMOL; PARIET; PRIMOVIST; PROPOFOL-LIPURO; SIMETICONE; SUXZMETHONIUM CHLORIDE; VITAMIN B COMPLEX; ZANIDIP
Patient SexUnknown